# SDR C2XA02SH043

- Difficulty date: August 14, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Part serial: 400
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV-DURING MAINTENANCE CHECK, MAINTENANCE FOUND THE AFT LOWER LEFT AND RIGHT EMERGENCY EXIT DOOR LIGHTS WILL NOT ILLUMINATE. MAINTENANECE REMOVED AND REPLACED EMERGENCY POWER SUPPLY 30WL IAW ATR AMM/JIC 33-51-21 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
